×

On the oscillation of certain third order nonlinear functional differential equations. (English) Zbl 1154.34368

Summary: We offer some sufficient conditions for the oscillation of all solutions of third order nonlinear functional differential equations of the form
\[ \frac{d}{dt}\left(a(t)\left(\frac{d^2}{dt^2}\;x(t)\right)^\alpha\right)+q(t)f(x[g(t)])=0 \]
and
\[ \frac{d}{dt} \left(a(t)\left(\frac{d^2}{dt^2}\;x(t)\right)^\alpha\right)= q(t)f(x[g(t)])+ p(t)h(x[\sigma(t)]), \]
when \(\int^\infty a^{-1/\alpha}(s)\,ds < \infty\). The case when \(\int^\infty a^{-1/\alpha}(s)\,ds =\infty\) is also included.

MSC:

34K11 Oscillation theory of functional-differential equations
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Agarwal, R.P.; Grace, S.R.; O’Regan, D., Oscillation theory for difference and functional differential equations, (2000), Kluwer Dordrecht · Zbl 0969.34062
[2] Agarwal, R.P.; Grace, S.R.; O’Regan, D., Oscillation theory for second order dynamic equations, (2003), Taylor & Francis London · Zbl 1070.34083
[3] Agarwal, R.P.; Grace, S.R.; O’Regan, D., On the oscillation of certain functional differential equations via comparison methods, J. math. anal. appl., 286, 577-600, (2003) · Zbl 1057.34072
[4] Agarwal, R.P.; Grace, S.R.; O’Regan, D., The oscillation of certain higher order functional differential equations, Math. comput. modell., 37, 705-728, (2003) · Zbl 1070.34083
[5] Agarwal, R.P.; Grace, S.R.; Smith, T., Oscillation of certain third order functional differential equations, Adv. math. sci. appl., 16, 69-94, (2006) · Zbl 1116.34050
[6] Gyori, I.; Ladas, G., Oscillation theory of delay differential equations with applications, (1991), Clarendon Press Oxford · Zbl 0780.34048
[7] Kitamura, Y., Oscillation of functional differential equations with general deviating arguments, Hiroshima math. J., 15, 445-491, (1985) · Zbl 0599.34091
[8] Kusano, T.; Lalli, B.S., On oscillation of half – linear functional differential equations with deviating arguments, Hiroshima math. J., 24, 549-563, (1994) · Zbl 0836.34081
[9] Philos, Ch.G., On the existence of nonoscillatory solutions tending to zero at ∞ for differential equations with positive delays, Arch. math., 36, 168-178, (1981) · Zbl 0463.34050
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.